시변지연을 가진 뉴트럴 타입의 퍼지 마르코비안 점핑 홉필드 뉴럴 네트워크에 대한 지연의존 안정성 판별법

Title
시변지연을 가진 뉴트럴 타입의 퍼지 마르코비안 점핑 홉필드 뉴럴 네트워크에 대한 지연의존 안정성 판별법
Other Titles
Delay-dependent Stability Criteria for Fuzzy Markovian Jumping Hopfield Neural Networks of Neutral Type with Time-varying Delays
Author(s)
박주현M.J. Park[M.J. Park]O.M. Kwon[O.M. Kwon]S.M. Lee[S.M. Lee]
Keywords
Hopfield neural networks; Fuzzy systems; Neutral systems; Time-varying delays; Markovian jumping parameters; Lyapunov method; LMI
Issue Date
201102
Publisher
대한전기학회
Citation
전기학회논문지, v.60, no.2, pp.376 - 382
Abstract
This paper proposes delay-dependent stability conditions of the fuzzy Markovian jumping Hopfield neural networks of neutral type with time-varying delays. By constructing a suitable Lyapunov-Krasovskii's (L-K) functional and utilizing Finsler's lemma, new delay-dependent stability criteria for the systems are established in terms of linear matrix inequalities (LMIs) which can be easily solved by various effective optimization algorithms. A numerical example is given to illustrate the effectiveness of the proposed methods.
URI
http://hdl.handle.net/YU.REPOSITORY/25626
ISSN
1975-8359
Appears in Collections:
공과대학 > 전기공학과 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE